Scientists suspect low-dose effects have led to global epidemic
by Cando on Mon Nov 12, 2012 08:22 PM
Sadly, my husband passed away Nov 6. He died of complications from the treatment of his tumor, not the tumor itself. The radiation damaged his brain, causing intractable seizures and increasing damage day by day. For the record it is not supposed to happen like this, and I fel a little cheated, if that"s the right word. We were not truly informed that this could be an outcome of the radiation. I withdrew all treatment except seizure medications and comfort measures 4 days before he died.
by tromda on Tue Nov 13, 2012 04:37 AM
Blessings on you Cando. Please don't second guess yourself, there are no easy paths.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.